# SDR CALA0001547

- Difficulty date: October 9, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757224
- Aircraft serial: 27558
- Aircraft time: 20,300 hours, 4,308 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND T-CAP BEAM CORRODED AT STA 1640 FROM LBL 30 TO RBL 30.  REPAIRED IAW SRM 53-00-51.
